Advanced search
1 file | 481.32 KB Add to list

A nonlinear parabolic integro-differential problem with an unknown Dirichlet boundary condition

Marijke Grimmonprez (UGent) and Marian Slodicka (UGent)
Author
Organization
Keywords
Nonlinear parabolic equation, EQUATION, NONLOCAL BOUNDARY, Unknown Dirichlet condition

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 481.32 KB

Citation

Please use this url to cite or link to this publication:

MLA
Grimmonprez, Marijke, and Marian Slodicka. “A Nonlinear Parabolic Integro-differential Problem with an Unknown Dirichlet Boundary Condition.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 275 (2015): 421–432. Print.
APA
Grimmonprez, M., & Slodicka, M. (2015). A nonlinear parabolic integro-differential problem with an unknown Dirichlet boundary condition. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 275, 421–432.
Chicago author-date
Grimmonprez, Marijke, and Marian Slodicka. 2015. “A Nonlinear Parabolic Integro-differential Problem with an Unknown Dirichlet Boundary Condition.” Journal of Computational and Applied Mathematics 275: 421–432.
Chicago author-date (all authors)
Grimmonprez, Marijke, and Marian Slodicka. 2015. “A Nonlinear Parabolic Integro-differential Problem with an Unknown Dirichlet Boundary Condition.” Journal of Computational and Applied Mathematics 275: 421–432.
Vancouver
1.
Grimmonprez M, Slodicka M. A nonlinear parabolic integro-differential problem with an unknown Dirichlet boundary condition. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2015;275:421–32.
IEEE
[1]
M. Grimmonprez and M. Slodicka, “A nonlinear parabolic integro-differential problem with an unknown Dirichlet boundary condition,” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 275, pp. 421–432, 2015.
@article{7009416,
  author       = {Grimmonprez, Marijke and Slodicka, Marian},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  keywords     = {Nonlinear parabolic equation,EQUATION,NONLOCAL BOUNDARY,Unknown Dirichlet condition},
  language     = {eng},
  pages        = {421--432},
  title        = {A nonlinear parabolic integro-differential problem with an unknown Dirichlet boundary condition},
  url          = {http://dx.doi.org/10.1016/j.cam.2014.04.022},
  volume       = {275},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: